after using roxicodone for so long..would effect me, my body,my brain after ive kicked it for a long time..im trying to ask would that drug after not taking it for 120 days, would it lets say tell my brain my back hurts so i would seek the drug out, make me trick myself, and make me depressed?
Rebound pain is just one of the problems that happens when you detox. Everyone's metabolism is different so some people experience it with more or less severity and for longer or shorter periods.
There is also a huge mental component to detox. Depression and anxiety can be severe but should gradually wear off. Again, everyone's different so there isn't a specific time period for that process. Some unlucky people, usually having been on opiate therapy or addicted to opiates for years, experience Post-Addiction Withdrawal Syndrome - PAWS. Basically that means some symptoms of withdrawal hang around for years, sometimes coming and going at unexpected times.
All these things happen because your brain has to get used to working without opiates. It takes time for brain chemistry to return to normal so yes, it's something you just have to suffer through. Getting yourself physically healthy is the best way to speed up that process.
Were you taking roxicodone as prescribed for pain management or were you getting it off the streets and abusing it? The reason I ask is that if you were abusing it, you can get a whole lot of help from Narcotics Anonymous (NA) or Alcoholics Anonymous. Med Help also has a Substance Abuse: Addiction forum with many members having years of sober time. It's a sad thing too that some pain management patients don't get much help from their doctors when they're ready discontinue opiate therapy. The folks at the Addiction forum have helped many pain patients through detox. Whether a person is an addict who abuses opiates or a compliant pain patient, physical dependence still results in withdrawal symptoms. There is a whole lot of info on the Addiction forum to help anyone through the detox and recovery process.
There are multiple theories and studies on this issue. It is general belief that opiates do increase your pain sensations and tell you that you still need the drug when you don't, especially when you stop taking the opiate. These pain signals come from our brain's Pain Center.There are some names for this condition, one is Rebound Pain and another is Analgesia/Pain Syndrome. I could go into the philosophy but it sounds like you have some insight into this Syndrome.
However after 120 days I would think that what you are feeling is real pain. You may find additional information and suggestions from our Substance Abuse Forum. You are always welcome here but you may also want to post there. Here's the link:
Please don't think I am suggesting you are an Addict or an Abuser, far from it. I am just trying to help you obtain additional input. The Pain Center will usually keep emitting these signals for weeks, maybe a month but after 120 days I think that you are experiencing true pain.
I don't know your situation, past or present. You are more then welcome to share this with us.... it may help us, help you.
I'll look forward to hearing from you soon. Best of luck and please take care.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.